# SDR FDEA202207201784

- Difficulty date: July 20, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300*
- Aircraft serial: 611
- Aircraft time: 59,966 hours, 27,290 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A5381087620500
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE- R/H SIDE OF LH GANTRY 5 AT FR50B CRACK WAS FOUND (LENGTH:14MM) REPAIRED THE CRACKED FUSELAGE MAINFRAME RH SIDE OF LH GANTRY 5 LWR FLANGE AT   FR50B PER EO: 6-5310-7-5021 F PT8 & AIRBUS DWG: R53810583 ISSUE: D. THIS IS CATEGORY A   REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100
